# SDR SWAA2012051003864

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 28,503 hours, 16,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR HOLDER LOOSE.  REMOVED AND REPLACED FASTENER PER MM.
